Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Heden's bound on the tail of a vector space partition

Title data

Kurz, Sascha:
Heden's bound on the tail of a vector space partition.
In: Discrete Mathematics. Vol. 341 (December 2018) Issue 12 . - pp. 3447-3452.
ISSN 0012-365X
DOI: https://doi.org/10.1016/j.disc.2018.09.003

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
Integer Linear Programming Models for Subspace Codes and Finite GeometryNo information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

A vector space partition of GF(q)^v is a collection of subspaces such that every non-zero vector is contained in a unique element. We improve a lower bound of Heden on the number of elements of the smallest occurring dimension.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Galois geometry; vector space partitions
Subject classification: Mathematics Subject Classification Code: 51E23(05B40)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 26 Sep 2018 11:41
Last Modified: 26 Sep 2018 11:41
URI: https://eref.uni-bayreuth.de/id/eprint/45890